Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m relatively healthy 62 years old female, but after my bad cholesterol was bit higher than normal and because of my age, my doctor prescribed me Pravastatin. It’s been almost a year I’m taking this medication and my cholesterol levels are perfect - that’s what my doctor said the last time, however, I’m only now realizing how many Pravastatin side effects I’ve had and didn’t know were caused by this medication.

I thought muscle and joint pains were caused by arthritis, even though I never been diagnosed with that. Now my left hand and fingers are swollen, especially around the joints, so I’m wondering is this yet another common side effect of statin medications?

Loading...

Hello Mandy,

my dad was on pravastatin/ pravachol for years and it was maybe two or three years since he's been on this medication when his ankles - both on legs and hands - start to swell up. Like you, we thought it was arthritis so he saw a rheumatologist and his test showed no arthritis, or anything generally wrong.

But, once he heard dad was on pravastatin, he suggested we talk to the prescribing doctor immediately, since this swelling is rare, but definitely possible side effect of pravastatin.

Reply

Loading...